MathSciNet Relay Station
MathSciNet bibliographic data
MR20105 (8,503g) 10.0X
Brauer, Richard On Artin's $L$-series with general group characters. Ann. of Math. (2) 48, (1947). 502–514.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement